Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Flinders Digital Archive >
Science and Engineering >
Computer Science, Engineering and Mathematics  >
Computer Science, Engineering and Mathematics - Collected Works >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/25804

Title: Delay-independent stability in bidirectional associative memory networks
Authors: Gopalsamy, Kondalsamy
He, Xue-Zhong
Keywords: Delays
Neural nets
Stability
State-space methods
Issue Date: 1994
Publisher: Institute of Electrical and Electronics Engineers Computer Society (IEEE Publishing)
Citation: Gopalsamy, K. and He, X.-Z. 1994. Delay-independent stability in bidirectional associative memory networks. IEEE Transactions on Neural Networks 5 (6), 998-1002.
Abstract: It is shown that if the neuronal gains are small compared with the synaptic connection weights, then a bidirectional associative memory network with axonal signal transmission delays converges to the equilibria associated with exogenous inputs to the network. Both discrete and continuously distributed delays are considered; the asymptotic stability is global in the state space of neuronal activations and also is independent of the delays.
URI: http://hdl.handle.net/2328/25804
ISSN: 1045-9227
Appears in Collections:Computer Science, Engineering and Mathematics - Collected Works

Files in This Item:

File Description SizeFormat
Gopalsamy Delay-independent.pdf375.33 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback